... month of taking the 2nd shot. when my period started i had very heavy bleeding which was a very unsual high amount of blood, the blood was also a black color which worried me i have been to the doctor before bc of this they said it was just old blood now i am bleeding red blood then going back to the color of black the next day im still bleeding alot more than i should be and i am now more consered bc of the constand changing of color. the first time i took the shot is also had alot of bleeding at a high amout of blood it stop with in the hour and i had no more problems but the color did not change. could you please tell me what you think about this it has been conserning me and i do not think i should be bleeding such large amounts
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - got my first shot this morning, my period started yesterday then stopped, is this ok?
Posted 14 Feb 2012 • 1 answer
Posted 23 Jun 2014 • 1 answer
Posted 23 Jul 2016 • 1 answer
Posted 10 Oct 2016 • 2 answers
Posted 6 Feb 2017 • 1 answer